# SDR ERAA078459

- Difficulty date: April 4, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Aircraft: N563EH
- Make and model: Skrsky S61N
- Aircraft serial: 61808
- Aircraft time: 24,751 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 6117020201067
- Part serial: 61M33333125
- Condition: Debonded
- Location: Main Rotor
- Part time: 9,656 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABRASION STRIP DEBONDING ABOUT 2 FEET FROM END.  LAST POCKET NR 25 CRACKED ON TOP AND BOTTOM, COMING SEPERATED FROM SPAR.  CUFF LEAKING AT BOLTS, NR 25 POCKET CRACKED AND VOID, O/B ABRASION STRIP VOID, CTR ABRAISION STRIP VOID, NR`S 13, 15, 16 POCKETS VOID, NR 12 POCKET CRACKED, POLY SPLICE COVER ERRODED. ACTION TAKEN:  REPAIRED AS PER 8130-3 BLOCK NR 13.
